American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32D99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gautam Bharali. On peak-interpolation manifolds for $\boldsymbol{A}\boldsymbol{(}\boldsymbol{\Omega}\boldsymbol{)}$ for convex domains in $\boldsymbol{\mathbb{C}}^{\boldsymbol{n}}$. Trans. Amer. Math. Soc. 356 (2004) 4811-4827. MR 2084399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ruslan Sharipov and Alexander Sukhov. On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions. Trans. Amer. Math. Soc. 348 (1996) 767-780. MR 1325920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zbigniew Slodkowski. An analytic set-valued selection and its applications to the corona theorem, to polynomial hulls and joint spectra . Trans. Amer. Math. Soc. 294 (1986) 367-377. MR 819954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. R. Hunt. An extension of the theorem of Hartogs . Trans. Amer. Math. Soc. 166 (1972) 491-495. MR 0296341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1